# SDR DXTA2011103104769

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 3,245 hours, 2,514 cycles
- Engine: Pwc PW545B
- Engine time: 3,461 hours, 2,669 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30J262201
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F

## Discrepancy

AFTER FLIGHT AND ENGINE SHUTDOWN, WHITE SMOKE BEGAN EMANATING FROM THE RT ENGINE NACELLE.  TROUBLESHOT RT ENGINE SMOKING AFTER SHUTDOWN INSPECTED EXTERIOR OF ENGINE. INSPECTED THROTTLE RIGGING.  REMOVED SPINNER, FOUND OIL UNDER SPINNER.  R & R NR 2 ENGINE IAW MM 71-00-03, 71-00-02.
